# SDR SWAA2023101610669

- Difficulty date: October 13, 2023
- Submitted: October 16, 2023
- Operation: Air carrier
- Aircraft: N920WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32460
- Aircraft time: 50,462 hours, 30,469 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERWING EMERGENCY EXIT SIGN DAMAGED.<[01] R&R AFT EXIT SIGN LIGHT ASSY PER AMM 33-51-01. R&R AFT EMERGENCY BATTERY PACK PER AMM 33-51-06. OPS CHECK GOOD
